# SDR AWXA200400001

- Difficulty date: January 1, 2004
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N670AW
- Make and model: Airbus A320-232
- Aircraft serial: 2029
- Aircraft time: 1,915 hours, 717 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030312
- Part serial: 4289
- Condition: Faulty
- Location: Zone 127, Pos 3
- Part time: 1,915 hours, 717 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF FROM JFK EN ROUTE FOR LAS RECEIVED NR 1 & 3 IR FAULTS, TURNED BACK AND LANDED WITHOUT EVENT.  MAINT RESET & RERACKED NR 1 & 3 AIR DATA INERTIAL REFERENCE UNITS IAW AMM. PERFORMED BITE TEST IAW T/C A1B34309, & AUTOMATIC FLIGHT SYSTEM TEST IAW AMM. NO FAULTS NOTED.  ON RETURN FLT IR NR 3 FAULTED AGAIN.  MAINT R & R NR 3 ADIRU IAW T/C R2A34304, OPS CHECK GOOD. CONFIRMED FAILURE OF ADIRU S/N 4289. DOWN LOAD VERIFIED FAULT FID 396, Z QUANTIZER SATURATION THAT IS CAUSED BY EXCESSIVE INPUT IN THE VERTICAL AXIS, BELIEVED TO BE THE RESULT OF UNIT IMPACTING THE SHELF ABOVE (KNOWN AIRBUS PROBLEM). COMPLIED WITH SERVICE BULLETIN 101-34-57 AND PERFORMED THERMAL CALIBRATION TEST IAW AT261847.
